# SDR DALA2021092805860

- Difficulty date: September 25, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 79,131 hours, 24,616 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 WHILE PERFORMING WORKCARD# 2561-01257-01E THE L4 DOOR GIRT BAR FAILED SPRING CHECK. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 022-0001:2561-01257- 01E/001 00006 REPLACED GIRT BAR PER B757 AMM 25-66. (1961430)
